# SDR SWAA2023061649648

- Difficulty date: May 18, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 19,603 hours, 9,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD AFT OF CARGO DOOR HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS847 TO BS867 RBL22 WL163.5<[01] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[02] VERIFIED CORRECTIVE ACTION 1- OUT OF LIMITS.;[03] REMOVED DAMAGED ACB SHIELD AFT OF CARGO DOOR BS847 TO BS867; RBL22; WL163.5 PER SRM 51-40-02-0G-0.;[04] LOCATED AND DRILLED NEW ACB SHIELD AFT OF CARGO DOOR PER DWG 146A0081 AND SRM 51-40-05-0G-0. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTIONS STEP 4.;[06] OK TO INSTALL GIVEN.;[07] INSTALLED ACB SHIELD AFT OF CARGO DOOR BS847 TO BS867; RBL22; WL163.5 PER DWG 146A0081 AND SRM 51-40-02-0G-0.;[08] VERIFIED CORRECTIVE ACTION 7.;[09] VERIFIED MEASUREMENT TABLE.
